MathSciNet Relay Station
MathSciNet bibliographic data
MR2807573 (2012c:26004) 26A15 (26A06 40A05)
Çakalli, Hüseyin Forward continuity. J. Comput. Anal. Appl. 13 (2011), no. 2, 225–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement